Overcoming Prolonged Cough Accompanied By Left Abdominal Pain, Nausea, Weakness And Dizziness?
Initially I was sick of coughing up phlegm for 1 week and had not healed yet. Then I took cough syrup medicine. After taking cough syrup side effects, my left stomach hurt, the distance of approximately 5 minutes disappeared and returned to normal. Next night I drank again the same pain appeared and lasted longer, until about 15 minutes. Then the next day my body shivered, my breath felt hot, weak, dizzy, nauseous, for eating bitter it sometimes felt like I was going to vomit. This is the second day I feel pain such as fever, nausea, and tonight I feel a little pain in my left abdomen.
Good afternoon. Thank you for asking HealthReplies.com.
Your condition can be caused by a variety of things, namely 1. Infection of the upper respiratory tract by bacteria or viruses 2. Typhoid fever 3. Dengue fever This if it is prolonged you should consult a doctor especially a specialist in internal medicine. Regarding what you experience with cough medicine it usually depends on the cough medicine content that is in it can be accompanied by inflammatory drugs or anti-pain so it can cause side effects of the stomach area such as increased stomach acid. This should be overcome by eating before taking medicine about 30 minutes before. Thus the information that we can convey may be useful thanks